Conjugate Duality and the Control of Linear Discrete Systems
- 235 Downloads
In this paper we deal with the minimization of a convex function over the solution set of a range inclusion problem determined by a multivalued operator with convex graph. We attach a dual problem to it, provide regularity conditions guaranteeing strong duality and derive for the resulting primal–dual pair necessary and sufficient optimality conditions. We also discuss the existence of optimal solutions for the primal and dual problems by using duality arguments. The theoretical results are applied in the context of the control of linear discrete systems.
KeywordsConvex optimization Conjugate duality Control of linear systems
R.I. Boţ research was partially supported by DFG (German Research Foundation), project BO 2516/4-1.
E.R. Csetnek research was supported by DFG (German Research Foundation), project BO 2516/4-1.
- 10.Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation, I. Basic Theory; and II. Applications. Series of Comprehensive Studies in Mathematics, vol. 330. Springer, Berlin (2006) Google Scholar
- 20.Pshenichnyi, B.N.: Convex multi-valued mappings and their conjugates. In: Los, J., Los, M.W. (eds.) Mathematical Models in Economics, pp. 333–349. North-Holland, Amsterdam (1974) Google Scholar
- 21.Rockafellar, R.T.: Monotone Processes of Convex and Concave Type. Memoirs of the American Mathematical Society, vol. 77. American Mathematical Society, Providence (1967) Google Scholar